# SDR SIMA991652

- Difficulty date: June 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N386AE
- Make and model: Saab 340B
- Aircraft serial: 340B386
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 710-718
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - FOUND DAMAGE TO AFT FUSELAGE SKIN BETWEEN FRAMES AT STA 710 AND STA 718 JUST ABOVE SL 1520 WITH MINOR DAMAGE TO INTERNAL SPLICE PLATE.  PERFORMED A CUT-OUT OF DAMAGED SKIN, EDDY CURRENT INSP, NO DEFECTS.  FABBED EXT DOUBLER AND TRIPLER .032 INCH THICK, DOUBLER 9.75 INCHES BY 7.01 INCHES, AND TRIPLER 9.75 INCHES BY 10.0 INCHES.  FABBED FILLER .050 INCH THICK TO DIMENSIONS OF CUT-OUT.  POSITIONED REPAIR DOUBLER, TRIPLER, FILLER, AND DRILLED, DEBURRED, BROKE ALL SHARP EDGES.  APPLIED COATING OF ALODINE AND EPOXY PRIMERS.  FAY SEALED ALL REPAIR PARTS AND WET INSTALLED ALL FASTENERS.  EDGE SEALED REPAIR.  RESTORED FINISH.  WORK DONE IAW SAAB 72SDS1597 AND SAAB 340 SRM.  AIRCRAFT OK FOR SERVICE.  (X)
